# SDR 2006UALA00336

- Difficulty date: February 23, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 20,724 hours, 4,862 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED -BLEED OFF ENG L- EICAS MESSAGE.  AT CRUISE, RESET LEFT ISO VALVE AND LEFT ENG BLEED VALVE.  BLEED RESTORED 6 MINUTES THEN -BLEED OFF ENG L- MESSAGE AGAIN WITHOUT ISO VALVE CLOSING.  TEMPERATURE SENSOR WAS REPLACED AT ORD.  TESTING OF REMOVED SENSOR IN SHOP REVEALED NO FAULTS FOUND.  PER BOEING, INTERMITTENT TEMP SENSOR FAILURE HAS RESULTED IN SEVERAL INCIDENTS OF BLEED SYSTEM SHUTDOWN.  SUSPECT UNIT HAS BEEN SHIPPED TO HONEYWELL FOR VIGOROUS TERSTING AND SCRAPPAGE.  UNIT WILL BE REPLACED NO-CHARGE UNDER WARRANTY.  AIRCRAFT HAS EXPERIENCED NO RELATED WRITEUPS IN THE 5 PLUS WEEKS SINCE THE INCIDENT.
